How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Ben Mel RN Your Own Question
Ben Mel RN
Ben Mel RN, Nurse (RN)
Category: Health
Satisfied Customers: 147
Experience:  RN with over 30 years in emergency healthcare expertise
4110588
Type Your Health Question Here...
Ben Mel RN is online now
A new question is answered every 9 seconds

WILL TAKING 800 MG IBUPROFEN DECREASE MENSTRUAL BLEEDING

Customer Question

No Comment Added
Submitted: 9 years ago.
Category: Health
Expert:  Ben Mel RN replied 9 years ago.
No, not at all. There is even a possibility it could increase the bleeding somewhat, because ibuprofen has some anticoagulant properties. It is used for reduction of pain and inflammation. The pain associated with painful menstrual periods (dysmenorrhea) responds particularly well to the class of drugs that ibuprofen is part of.